Jul 28, 2010
Hi there I have been on Truvada and Efavirenz for exactly 10 days and this morning I woke up with a rash all over my body, even in my mouth feels as though it might even be in my mouth as well. I have been advised to stop taking ARV medication and once the rash is completely gone they will change me over to Truvada and Alluvia. Is this ok that I quit taking my medication and is this rash serios or should I have just pushed through and waited for my body to get used to Truvada and Efavirez? My body feels like its burning up and its not itchy though just annoying as I dont want to be seen in public looks like measeals! PLEASE HELP...
| Response from Dr. Henry
Often an efavirenz rash can be treated through with symptom management and careful monitoring. If rash is very severe with eye/mouth/breathing involvement then stopping the efavirenz and switching to alternative med such as lopinavir/ritonavir is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Pancreatic Cancer
- Can You Have Unprotected Sex With Someone Who Has Hiv But An Undetectable Virus Load?
- What Does Arv For Hiv Stand For?
- B12 Deficiency Symptoms Neuropathy Of The Mouth
- What Can I Do To Lose Weight Gain Caused By Hiv Medication?
- Longest Period Of Time A Person Is Living With Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.